# SDR CALA2025042204116

- Difficulty date: April 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62643
- Aircraft time: 35,368 hours, 3,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R3 EMER PWR BATTERY PACK M33304 CAPACITY LOW.  DR R3 EMER PWR BATTERY PACK M33304 REPLACED AND CARRIED OUT INSTALLATION TEST WITH NORMAL RESULT AS PER AMM 33-51-06 (REF ELB 4544964)
